# SDR IPXA2019031540096

- Difficulty date: March 6, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67682
- Part serial: UP46278
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING O/B FLAP VANE LOWER SURFACE HAS COMPOSITE DAMAGE AT STA. 690.9 AND 6.2" FROM T/E. REPAIRED DAMAGED RT WING O/B FLAP VANE LOWER SURFACE AT STA. XOVH 690.9 AND 6.2" FROM T/E IAW SRM 57-50-80 REPAIR 2 PARA. 2.A (2)(A) (5). (MAJOR)
